# SDR DALA2024061005964

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 AD RELATED - GIRT BAR AT L-4 DOOR FAILED ENGAGEMENT MEASUREMENT CHECK, DOT 5. I-29. CORRECTIVE ACTION: REMOVED AND REPLACED L4 GIRT BAR IAW B757 AMM 25-66-10. ADJUSTED L4 GIRT BAR WITH NO DEFECTS NOTED IAW B757 AMM 52-11-25. (0383601)
